# SDR CALA2018040901136

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 33,256 hours, 11,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND THE BATTERY PACK M1671 DISCHARGED.  A NEW BATTERY PACK WAS INSTALLED IAW AMM 33-51-06-960-805, OPS CHECKED GOOD.
